University of Manitoba Accreditation Review

Site and Enhanced Skills Schedule Overview

	Tuesday	Wednesday	
Team 1	AM: Kildonan Medical Centre	AM: ACCESS Fort Garry	
ream 1	PM: ACCESS Winnipeg West	PM: ACCESS River East	
Team 2	AM: Northern Thompson	AM: Centre de Santé (Bilingual)	
Team 2	PM: Portage La Prairie	PM: Northern Remote – NCMC	
Team 3	AM. Boundary Trails	AM: Steinbach	
Team 5	AM: Boundary Trails	PM: Parkland	
Team 4	AM: Interlake Eastern	No scheduled reviews	
Team 4	PM: Brandon		
ES Team 1	AM: Care of the Elderly	Emergency Medicine	
ES Team 1	PM: Palliative Care		
ES Team 2	AM: Family Practice Anesthesia	Sports and Exercise Medicine	
ES TEATH 2	PM: Addictions Medicine		

Teams that are reviewing two sites or programs will review the sites/programs in succession. No sites/programs will be reviewed simultaneously.

CFPC Team University of Manitoba Accreditation Review

Sunday, March 20, 2022

•	Louise Nasmith (Chair)	 Kathleen Horrey 	 Hemen Shukla
•	Kathy Lawrence (FM Lead)	 Anitha Kammili (RDoC) 	 Jobin Varughese
•	Alain Papineau (ES Lead)	 Lyne Menard 	 Heather Waters
•	Mergim Binakaj (RDoC)	 Paul Miron 	 Ric Almond (CFPC Staff)
•	Fraser Brenneis	 David Moores 	 Heidi Plant (CFPC Staff)
•	Lesley Charles	 Kendall Noel 	 Maxine Colvey (CFPC Staff)
•	Elaine Godwin	 Volker Rininsland 	

Time	Meeting	
9:15 AM	Conjoint Decanal Team Presentation	
75 mins	Use Dial-In Details Below	
	Welcome and introductions, presentation, question and answer	
	Dr. Brian Postl, Dean, Max Rady College of Medicine; Dean & Vice-Provost, Rady Faculty of	
	Health Sciences	
	Dr. Cliff Yaffe, Associate Dean, PGME	
	Dr. Kurt Skakum, Assistant Dean, PGME	
	Dr. Aaron Chiu, Associate Dean, Quality Improvement & Accreditation, Max Rady College	
	of Medicine	
10:30 AM	Break	
15 mins		
10:45 AM	CFPC Team Meeting (CFPC Team Only)	
120 mins		
12:45 PM	Extended Break	
30 mins		
1:15 PM	Program Overview Presentations and Q&A	
75 mins	 Dr. Jose Francois (Department Chair – Family Medicine) 	
	Dr. Tamara Buchel (Family Medicine Program Director)	
	Dr. Edward Tan (Enhanced Skills Associate Program Director)	
2:30 PM	CFPC Team Meeting (CFPC Team Only)	
15 mins		
2:45 PM	End of Day	

CFPC Team University of Manitoba Accreditation Review Program Overview Meetings

Monday, March 21, 2022

 Kathy Lawrence (FM Lead) 		Anitha Kamn	nili (RDoC)	 Jobin Varughese
 Alain Papineau (ES Lead) 		• Lyne Menard	ł	 Heather Waters
• Mer	gim Binakaj (RDoC)	 Paul Miron 		 Ric Almond (CFPC Staff)
• Fras	er Brenneis	David Moore	es .	 Heidi Plant (CFPC Staff)
• Lesle	ey Charles	 Kendall Noel 		 Maxine Colvey (CFPC Staff)
• Elair	ne Godwin	• Volker Rinins	sland	 Georgia Kiroplis (CFPC Staff)
• Kath	leen Horrey	• Hemen Shuk	la	 Puja Arora (CFPC Staff)
Time	Meeting			
8:45 AM	CFPC Team Meeting (CFPC	Team Only)		
15 mins				
9:00 AM	Central Family Medicine Pro	ogram Director:	Central Enha	nced Skills Program Director:
45 mins	Dr. Tamara Buchel		Dr. Edward T	an
9:50 AM	Resident Assessment and	Director, Faculty	/	Curriculum Quality Improvement
45 mins	Evaluation Faculty Lead:	Development:		Subcommittee: Please see attached
	Dr. Terry McCormack	Dr. Joanne Ham	•	list below
		Director and Kin	•	
		Education Mana	iger	
10:35 AM	BREAK			
15 mins				
10:50 AM	Academic Curriculum	Resident Progre		Central Family Medicine and Central
45 mins	Faculty Lead (Dr. Aaron	Subcommittee (•	Enhanced Skills Program
	Jattan) <mark>and Ultrasound</mark>	see attendance	list below	Administrators: Please see
	Faculty Lead (Dr. Taft			attendance list below
	Micks)			
11:40 AM	Chief Residents: Please see attendance list below			
45 mins				
12:25 PM	LUNCH			
45 mins				
1:10 PM				
30 mins Program Administrator, Enl		nanced Skills*:		rators, Family Medicine**: Please see
	Collette Thiessen		attendance li	st below
1:45 PM	Enhanced Skills Team Only			
40 mins	Non-CAC Resident: Karen M	lagsino (Women's	Health)	

2:25 PM	End of Stakeholder Meetings
2:45 PM	CFPC Team Meeting (CFPC Team Only)
90 mins	
4:15 PM	End of Day

^{*} Collette is the administrator for all enhanced skills programs. Enhanced skills surveyors should ask program admin specific questions during this meeting. An additional program administrator meeting will be held for Emergency Medicine, Family Practice Anesthesia, and Sports and Exercise Medicine with the additional program admin.

^{**} A group meeting with all site administrators will be held in lieu of individual administrator meetings during the site visits. Family medicine surveyors should ask site admin specific questions during this meeting.

Continuous Quality Improvement Subcommittee (CQIS) Attendance List		
	Name	Role
1	Dr. Tamara Buchel	Program Director, Postgraduate (Chair)
2	Dr. Aaron Jattan	Postgraduate Faculty Lead – Academic Curriculum
3	Dr. Allison Paige	Associate Director, Quality Improvement
4	Dr. Cael Enns	Chief Resident/Senior Resident – Brandon
5	Dr. Jacqueline Gougeon	Education Director & Site Medical Lead – Bilingual / Wellness Lead, DFM
6	Dr. Joanna Lynch	Education Director – Northern Remote PGY 1
7	Dr. Joanne Maier	Education Director & Site Medical Lead – Rural Brandon
8	Dr. Karen Toews	Education Director & Site Medical Lead – Rural Steinbach
9	Dr. Kelsey Connelly	Chief Resident/Senior Resident – Rural & Bilingual
10	Dr. Leon Waye	Postgraduate Faculty Lead – Integrative Medicine
11	Dr. Mandy Buss	Postgraduate Faculty Lead – Indigenous Health
12	Dr. Mary Jane Jamieson	Education Director – Urban (ACCESS Winnipeg West)
13	Dr. Meera Kaur	Associate Professor, Department of Family Medicine
14	Dr. Michael Polan	Education Director – Urban (ACCESS Fort Garry)
15	Dr. Mike Omichinski	Education Director & Site Medical Lead – Rural Portage la Prairie
16	Dr. Nathan Coleman	Education Director & Site Medical Lead – Northern Thompson
17	Dr. On averai Cabavvala	Education Director – Urban (KMC)
17	Dr. Opeyemi Sobowale	Postgraduate Faculty Lead – Behavioural Medicine
18	Dr. Prince Sidhu	Chief Resident/Senior Resident – Urban
19	Dr. Ramnik Bath	Chief Resident/Senior Resident – Northern Remote
20	Dr. Scott Kish	Education Director & Site Medical Lead – Rural Parkland
21	Dr. Terry McCormack	Postgraduate Faculty Lead – Resident Assessment & Evaluation
22	Dr. Tiffany Nicholson	Education Dietitian, Family Medicine Residency Program

	Resident Progress Subcommittee (RPS) – Attendance List		
	Name	Role	
1	Terry McCormack (Chair)	Postgraduate Faculty Lead, Resident Assessment & Evaluation	
2	Edward Tan	Associate Program Director – Enhanced Skills Program	
3	Erica Halmarson	Education Director – Urban (ARE)	
4	Ian Alexander	Education Director: Rural – Interlake Eastern	

5	Jacqueline Gougeon	Education Director – Bilingual
6	James Kong	Chief Resident/Senior Resident – Portage
7	Joanna Lynch	Education Director (PGY 1) - Northern Remote
8	Joanne Maier	Education Director – Brandon
9	Karen Toews	Education Director – Steinbach
10	Kevin Earl	Site Medical Lead – Boundary Trails
11	Kim Le	Education Manager, DFM
12	Leah Peters	Education Director (PGY 2) - Northern Remote
13	Mary Jane Jamieson	Education Director – Urban (AWW)
14	Michael Polan	Education Director – AFG
15	Mike Omichinski	Education Director – Portage la Prairie
16	Nathan Coleman	Education Director – Northern Thompson
17	Opeyemi Sobowale	Education Director – Urban (KMC)
18	Ramnik Bath	Chief Resident/Senior Resident – Northern Remote
19	Scott Kish	Education Director – Parkland
20	Sherwin Gacutan	Education Director: Rural – Boundary Trails
21	Sophia Lee	Chief Resident/Senior Resident – Urban (AWW)
22	Tamara Buchel	Program Director, Postgraduate Medical Education, DFM

	Central Family Medicine and Central Enhanced Skills Program Administrators Attendance List			
	Name	Role		
1	Beatrice Wong	Coordinator, Projects and Program Evaluation		
2	Christian Becker	Managing Director		
3	Christina Hrankowski	Financial and Administrative Assistant		
4	Collette Thiessen	Program Administrator, Enhanced Skills Programs		
5	Debby Hando	Confidential Administrative Assistant		
6	Elizabeth Anna	Manager, Finance and Administrative Services		
7	Kim Le	Education Manager		
8	Shannon Rankin	Program Coordinator		
9	Stephanie Plaitin	Coordinator, Administrative Services		
10		Research Manager		

	Chief Residents – Attendance List		
	Name	Role/Site or Program	
1	Alyena Fredette	Chief/Senior Resident – Bilingual	
2	Ashley Olson	Chief/Senior Resident – Boundary	
3	Su Hyun Kim	Chief/Senior Resident – Boundary	
4	Cael Enns	Chief/Senior Resident – Brandon	
5	Kelsey Connelly	Chief/Senior Resident – Brandon	
6	Eason Wu	Chief/Senior Resident – Interlake Eastern	
7	Ramnik Bath	Chief/Senior Resident – Northern Remote	
8	Jay Best	Chief/Senior Resident – Parkland	
9	Jessica McMillan	Chief/Senior Resident – Parkland	

10	Carmichael Mabilangan	Chief/Senior Resident – Portage
11	James Kong	Chief/Senior Resident – Portage
12	Gregory Longbottom	Chief/Senior Resident – Steinbach
13	Holly Hurst	Chief/Senior Resident – Steinbach
14	Dulanga Ranasinghe	Chief/Senior Resident – Thompson
15	Prince Sidhu	Chief/Senior Resident – Urban AFG
16	Kevin Li	Chief/Senior Resident – Urban ARE
17	Sophia Lee	Chief/Senior Resident – Urban AWW
18	Daniel Parmar	Chief/Senior Resident – Urban KMC
19	Andre Coleman	Chief/Senior Resident – Enhanced Skills Programs

	Site Administrators – Attendance List		
	Name	Site	
1	Andrea Klymasz	and ACCESS River East	
2	Audrey Golondrina	Kildonan Medical Centre and ACCESS Fort Garry	
3	Dana Hamilton	Northern Thompson	
4	Darlene Hildebrandt	Steinbach	
5	Jacquie Thiessen	Northern Remote (R2)	
6	Jocelyn Beever	Brandon (Administrative Coordinator)	
7	Kathy Egan	Portage La Prairie	
8	Leigh Hall	Northern Thompson	
9	Michelle Jubenvill	Parkland	
10	Mona St. Godard	Centre de Santé (Bilingual)	
11	Nicolas Wiewel	Brandon (PGME Program Administrator)	
12	Patti Rach	Boundary Trails	
13	Rhonda Payne	Interlake Eastern	
14	Susan Snusher	Northern Remote (R1 – Interim)	

CFPC Team Leads University of Manitoba Accreditation Review Program Overview Meetings

Tuesday, March 22, 2022

CFPC Team Leads:

- Kathy Lawrence (FM Lead)
- Alain Papineau (ES Lead)

Time	Meeting	
9:00 AM	Family Medicine Department Chair: Dr. Jose Francois	
45 mins		
9:50 AM	Undergraduate Director: Dr. Sasha Thiem	
30 mins		
10:20 AM	BREAK	
15 mins		
10:35 AM	Behavioural Medicine Faculty Lead:	
30 mins	Dr. Opeyemi Sobowale (Faculty Lead)	
	 Dr Kieran O'Keeffe (Psychiatrist) 	
	Dr. Maxine Holmqvist (Psychologist)	
11:10 AM	Integrative Medicine Faculty Lead: Dr. Leon Waye	
30 mins		
11:45 AM	Wellness Faculty Lead: Dr. Jacqueline Gougeon	
30 mins		
12:15 PM	LUNCH	
45 mins		
1:00 PM	Indigenous Health Lead: Dr. Mandy Buss	
45 mins		
1:50 PM	Director, Research and Quality Improvement: Dr. Alex Singer	
45 mins		
2:35 PM	End of Stakeholder Meetings	

CFPC Team University of Manitoba Accreditation Review Committee and Team Meetings

Thursday, March 24, 2022

•	Louise Nasmith (Chair)
•	Kathy Lawrence (FM Lead)

- Alain Papineau (ES Lead)
- Mergim Binakaj (RDoC)
- Fraser Brenneis
- Lesley Charles
- Elaine Godwin
- Kathleen Horrey

- Anitha Kammili (RDoC)
- Lyne Menard
- Paul Miron
- David Moores
- Kendall Noel
- Volker Rininsland
- Hemen Shukla

- Jobin Varughese
- Heather Waters
- Ric Almond (CFPC Staff)
- Heidi Plant (CFPC Staff)
- Maxine Colvey (CFPC Staff)
- Georgia Kiroplis (CFPC Staff)
- Puja Arora (CFPC Staff)

Time	Meeting	
9:00 AM	Site Education Committees (Tuesday Sites + NCMC): Please see attendance lists below	
30 mins	Breakout rooms will be used – please join 3 – 5 minutes early	
	Kildonan Medical Centre	
	 ACCESS Winnipeg West 	
	Portage La Prairie	
	Northern Thompson	
	Brandon	
	 Northern Remote (NCMC) 	
9:30 AM	Transition	
10 mins		
9:40 AM	Site Education Committees (Wednesday Sites):	Please see attendance lists below
30 mins	Breakout rooms will be used – please join 3 – 5	minutes early
	ACCESS Fort Garry	
	ACCESS River East	
	Centre de Santé	
	Steinbach	
	Parkland	
10:10 AM	BREAK	
15 mins		
10:25 AM	CFPC Team Meeting (CFPC Team Only)	
60 mins		
11:30 AM	Education Directors Subcommittee (EDS):	Enhanced Skills Program Subcommittee (EPS):
45-50 mins	Please see attendance list below	Please see attendance list below
	*EDS to end at 12:15 PM	*EPS to end at 12:20 PM
12:20 PM	LUNCH	

45 mins		
1:00 PM	Residency Program Committee (RPC): Please see attendance list below	
45 mins		
1:50 PM	CFPC Team Meeting (CFPC Team Only)	
60 mins		
2:50 PM	Final Q&A with Program Leadership	
45 mins	Dr. Jose Francois (Department Chair – Family Medicine)	
	Dr. Tamara Buchel (Family Medicine Program Director)	
	Dr. Edward Tan (Enhanced Skills Associate Program Director)	
3:35 PM	Final Questions Leading into Deliberation (CFPC Team Only)	
15 mins		
3:50 PM	End of Day	

Site Education Committees (Tuesday)		
Name		Leadership Role(s)
		ACCESS Winnipeg West
1	Alex Singer	QI Lead Director, Research & Quality Improvement
2	Andrea Klymasz	Program Administrator
3	Grant Goldberg	Site Medical Lead
4	Manjit Sidhu	
5	Mary Jane Jamieson	Site Education Director
6	Michelle Jansen	Community Team Manager – Primary Care & WICC
7	Serena Nelko	Faculty Development Lead (new)
8	Sophia Lee	Chief Resident
		Brandon
1	Joanne Maier	Chair & Education Director
2	Alise Gaiser-Edwards	Faculty
3	Andrew Seitz	Faculty
4	Cael Enns	Co-Chief resident
5	Carrie McCallum	Social Worker
6	Darrin Nichol	Faculty
7	Jamie Rist	Faculty
8	Jocelyn Beever	Administrative Coordinator
9	Joyce Thames	Faculty
10	Kelsey Connelly	Co-Chief resident
11	Laurel Stevenson	Faculty
12	Nicolas Wiewel	Program Administrator
13	Tanis Everard	Program Administrator
14	Tyler Tegg	Faculty
15	Willeke van Meijl	Dietitian
Kildonan Medical Centre		
1	Allison Paige	Site Medical Lead, Quality Improvement Site Lead, QI Associate Director
2	Audrey Golondrina	Program Administrator
3	Charlene Smelsky	

Site Education Committees (Tuesday)		
	Name	Leadership Role(s)
4	Jennifer Potter	Faculty Development Site Lead
5	Nene Rush	Faculty Development Site Lead
6	Opeyemi Sobowale	Education Director, Behavioural Medicine Faculty Lead
7	Rebecca Whitley	Education Director, Benavioural Medicine Faculty Lead
8	Sarah Kredentser	Enhanced Skills OSS/Women's Health Director
9	Simone Mazerolle	Ellilaticed Skills OSS/ Wolflett's Health Director
10		Enhanced Skills Cancer Care Director
	Tunji Fatoye William Ring	Enhanced Skills Cancer Care Director
11	William King	Northern Remote
1	Loanna Lynah	
1	Joanna Lynch	Program Director PGY 1 and Co-Chair
2	Leah Peters	Program Director PGY 2 and Co-Chair
3	Alan Katz	Faculty Standard Flin Flore
4	Brett Stacey Cecil Robert	Site Lead, Flin Flon
5		IPF, Nursing
6	Colin McFee	Site Lead, Airway Rotation, Selkirk
7	Courtney Leary	Site Lead, Norway House
8	Diane Kim	Site Lead, Hodgson
9	lan Whetter	Faculty
10	Jacquie Thiessen	Program Administrator PGY 2
11	Justin Bender	Site Lead, Churchill
12	Karen Appel	Faculty
13	Katherine Kehler	IPF, OT
14	Ken Hahlweg	Site Medical Lead, NCMC
15	Kimberley Ortwein	IPF, Pharmacist / SOO Coordinator
16	Lauren Chance	IPF, Psychologist
17	Lisa Craig	Faculty
18	Mandy Buss	Indigenous Health Lead
19	Marie Noel	Site Lead, The Pas
20	Nathan Coleman	Program Director, Thompson
21	Ramnik Bath	Chief Resident Representative
22	Roger Suss	QI Lead
23	Ryan York	Site Lead, Swan River
24	Sara Goulet	OHS
25	Simon Sarpong	AMDOCS
26	Susan Snusher	Program Administrator PGY 1
27	Teresa Cavett	Faculty Development Lead
28	Tory Crawford	IPF, PT
29	Zheng Xi	Site Lead, AHWC
		Northern Thompson
1	Adam Amadu	ER
2	Adegoke Adelufosi	Psychiatry
3	Alastair Brown	
4	Angie Samuel	
5	Anita William	

Site Education Committees (Tuesday)			
Name		Leadership Role(s)	
6	Arun Sarker	Leadership Noie(s)	
7	Ben Stride-Darnley		
8	Bilkis Humama		
9	Chukwuma Abara	Medical Director Primary Care Clinics	
10	Dana Hamilton	Program Administrator	
11	Elham Fattah	1 Togram Auministrator	
12	Hany Karas		
13	Harsahil Singh	Chief Medical Officer, Regional Lead Medical Services	
14	Irina Murug	Chief Wedical Officer, Neglorial Lead Wedical Services	
15	Jahanzeb Ansari	Faculty Lead, Thompson Site	
16	Leigh Hall	Program Administrator	
17	Marie Noel	1 Togram Auministrator	
18	Maryam Ebrahim		
19	May El Sabie		
20	Mitchell Darr		
21	Nadeem Chaudhry	ER	
22	Namrah Siraj		
23	Naomi Nickerson		
24	Nathan Coleman	Education Director	
25	Raad Yameen	Education Director	
26	Rachelle Huculak		
27	Ravideep Dhaldial		
28	Reesa Simmonds	ER ER	
29	Sadia Lone		
30	Saima Manzoor		
31	Samaneh Baghbani		
	Sathaharan		
32	Sundaralingham		
33	Shadi Mahmoud		
34	Silvia George		
35	Suman Sempla		
36	Victor Tanious		
37	Vikramjit Singh		
38	Yasmin Azher	QI Lead, Thompson Site	
20	Yasothara		
39	Mathurangan		
40	Ziad Khaled		
41	Zineb Laribi		
		Portage La Prairie	
1	Brett Finney		
2	Carmichael	Chief resident	
	Mabilangan		
3	Edward Tan	Associate Director, Enhanced Skills Program	
4	James Kong	Chief resident	

Site Education Committees (Tuesday)		
	Name	Leadership Role(s)
5	Ken Parker	
6	Kit Hunter	
7	Mike Omichinski	Education director, Site lead, Q I lead.
8	Sunit Nagra	

	Site Education Committees (Wednesday)		
	Name	Leadership Role(s)	
	ACCESS Fort Garry		
1	Audrey Golondrina	Program Administrator	
2	Bernie Cox		
3	Grant Goldberg		
4	James Edye-Rowntree		
5	Jessica Lezen		
6	Jim Dear		
7	Marina Rountree-James		
8	Matthew Christian		
9	Megan Jack		
10	Michael Polan	Education Director	
11	Pavitra Patel		
12	Stephen Piotrowski		
13	Tiffany Walker		
		ACCESS River East	
1	Amit Bharj		
2	Andrea Klymasz	Program Administrator, Minute taker	
3	Catherine Wach		
4	Christine Duprat		
5	Erica Halmarson	Education Director	
6	Jacky Anand		
7	Jessica Clendenan		
8	Kevin Li	Chief Resident	
9	Prabhjot Singh		
10	Sasha Thiem		
11	Sayoan Ratna		
12	Steven Gray		
		Centre de Santé	
1	Alyena Fredette	Chief Resident	
2	Diana Houle	QI Lead/preceptor	
3	Émilie Coudière	Site Representative for NDL	
4	Jacqueline Gougeon	Program Director/preceptor	
5	Francine Paquin	Site Representative for STA	
6	Marielle Gawryluk	UGME Program Director for Bilingual stream	
7	Michelle Grzybowski	Site Representative for Centre de santé Saint-Boniface	

Site Education Committees (Wednesday)			
	Name	Leadership Role(s)	
8	Mona St. Godard	Program Administrator	
	Parkland		
1	Anthony Wiens	Residency Team	
2	Bernice Boyechko		
3	Erin Stoesz		
4	Fred Fjeldsted	Residency Team	
5	Jason Scott	Residency Team	
6	Jay Best	Chief Resident	
7	Jessica McMillan		
8	Michelle Jubenvill	Program Administrator	
9	Mike Penrose	Residency Team	
10	Regan Gray	Residency Team	
11	Scott Kish	Education Director & Site Medical Lead	
12	Shannon Telfer		
13	Trina Mathison	Residency Team, Chief of Staff	
		Steinbach	
1	Adrian Rozbacher		
2	Alexa Toop		
3	Brady Kornelsen		
4	Curtis Krahn		
5	Dan Ilchyna		
6	Darlene Hildebrandt	Program Administrator	
7	David Janz		
8	Dennis Paige	QI Lead	
9	Ed Keeper		
10	Grace Frankel		
11	Gregory Longbottom	Chief Resident	
12	Hang Trinh		
13	Holly Hurst	Chief Resident	
14	Jessica Allen		
15	Karen Toews	Education Director	
16	Mark Duerksen		
17	Samantha Kimelman		

Education Directors Subcommittee – Attendance List		
	Name	Role
1	Dr. Tamara Buchel (Chair)	Program Director, Postgraduate Medical Education
2	Dr. Edward Tan	Education Director: Rural – Portage la Prairie, Associate
		Director, ESP
3	Dr. Erica Halmarson	Education Director: Urban ACCESS River East
4	Dr. Ian Alexander	Education Director: Rural – Interlake Eastern
5	Dr. Jacqueline Gougeon	Education Director: Bilingual
6	Dr. Joanna Lynch	Education Director: Northern Remote PGY1

7	Dr. Joanne Maier	Education Director: Rural – Brandon
8	Dr. Karen Toews	Education Director: Rural – Steinbach
9	Dr. Kevin Earl	Site Medical Lead – Boundary Trails
10	Dr. Leah Peters	Education Director: Northern Remote PGY2
11	Dr. Mary Jane Jamieson	Education Director: Urban ACCESS Winnipeg West
12	Dr. Michael Polan	Education Director: Urban ACCESS Fort Garry
13	Dr. Mike Omichinski	Education Director: Rural – Portage la Prairie
14	Dr. Nathan Coleman	Education Director: Northern Thompson
15	Dr. Opeyemi Sobowale	Education Director: Urban Kildonan Medical Centre
16	Dr. Scott Kish	Education Director: Rural – Parkland/Dauphin
17	Dr. Sherwin Gacutan	Education Director: Rural – Boundary Trails

Enhanced Skills Programs Subcommittee – Attendance List		
	Name	Role
1	Dr. Edward Tan (Chair)	ESP Program Director
2	Dr. Alex Singer	Clinician Scholar Program Director
3	Dr. Andre Coleman	Resident representative
4	Beatrice Wong	Coordinator, Projects and Program Evaluations
5	Dr. Caroline Kowal	Emergency Medicine Program Director
6	Christian Becker	Managing Director
7	Collette Thiessen	ESP Program Administrator
8	Dr. Erin Knight	Addictions Program Director
9	Dr. Hein Peters	Sport & Exercise Medicine, Pan Am site Program Co-director
10	Dr. Kevin Convery	FP Anesthesia Program Director
11	Kim Le	Education Manager
12	Lisa Labine	Clinician Scholar Program
13	Dr. Marielle Gawryluk	Care of the Elderly Program Director
14	Dr. Michael Volpe	Palliative Care Program Director
15	Dr. Neil Craton	Sport & Exercise Medicine, Legacy site Program Co-director
16	Dr. Sarah Kredentser	Obstetrics & Women's Health Program Director
17	Dr. Taft Micks	Emergency Site Lead – Brandon
18	Dr. Tamara Buchel	Program Director of Postgraduate Education
19	Dr. Terry McCormack	Resident Assessment & Evaluations Faculty Lead
20	Dr. Tunji Fatoye	Cancer Care Program Director

Residency Program Committee – Attendance List		
	Name	Role
1	Dr. Tamara Buchel (Chair)	Program Director, Postgraduate Medical Education
2	Aaron Jattan	Faculty Lead: Academic Curriculum
3	Allison Paige	Associate Director: QI
4	Alyena Fredette	Chief/Senior Resident – Bilingual
5	Andre Coleman	Chief/Senior Resident – Enhanced Skills Programs
6	Andrea Klymasz	Program Administrator: ARE & AWW
7	Ashley Olson	Chief/Senior Resident – Boundary
8	Audrey Golondrina	Program Administrator: KMC & AFG

9	Beatrice Wong	Coordinator, Projects & Program Evaluation	
10	Cael Enns	Chief/Senior Resident – Brandon	
11	Carmichael Mabilangan	Chief/Senior Resident – Portage	
12	Christian Becker	Managing Director, DFM	
13	Collette Thiessen	Program Administrator: ESP	
14	Courtney Leary	Education Lead, Norway House	
15	Dana Hamilton	Program Administrator: Thompson	
16	Daniel Parmar	Chief/Senior Resident – Urban KMC	
17	Darlene Hildebrandt	Program Administrator: Steinbach	
18	Don Klassen	Associate Department Head, Distributed Education	
19	Dr. Nathan Coleman	Education Director: Thompson	
20	Dulanga Ranasinghe	Chief/Senior Resident – Thompson	
21	Eason Wu	Chief/Senior Resident – Interlake Eastern	
22	Ed Tan	Associate Director: Enhanced Skills Program	
23	Erica Halmarson	Education Director: ARE	
24	Gregory Longbottom	Chief/Senior Resident – Steinbach	
25	Holly Hurst	Chief/Senior Resident – Steinbach	
26	Ian Alexander	Education Director: Interlake Eastern	
		Education Director: BIL and Chair, Resident Wellness & Resiliency	
27	Jacqueline Gougeon	Subcommittee	
28	Jacquie Thiessen	Program Administrator: Northern Remote PGY2	
29	James Kong	Chief/Senior Resident – Portage	
30	Jay Best	Chief/Senior Resident – Parkland	
31	Jessica McMillan	Chief/Senior Resident – Parkland	
32	Joanna Lynch	Education Director: NR-PGY1	
33	Joanne Hamilton	Director of Faculty Development, DFM	
34	Joanne Maier	Education Director: BDN	
35	Jocelyn Beever	Administrative Coordinator: Brandon	
36	José François	Department Head – Family Medicine	
37	Karen Toews	Education Director: STB	
38	Kathy Egan	Program Administrator: Portage	
39	Kelsey Connelly	Chief/Senior Resident – Brandon	
40	Kevin Li	Chief/Senior Resident – Urban ARE	
41	Kim Le	Education Manager, DFM	
42	Leah Peters	Education Director: NR-PGY2	
43	Leigh Hall	Program Administrator: Thompson	
44	Leon Waye	Faculty Lead: Integrative Medicine	
45	Mandy Buss	Faculty Lead: Indigenous Health	
46	Marielle Gawryluk	Program Director, ICoE & CoE ESP	
47	Mary Jane Jamieson	Education Director: AWW	
48	Michael Polan	Education Director: AFG	
49	Michelle Jubenvill	Program Administrator: Parkland	
50	Mike Omichinski	Education Director: PLP	
51	Mona St. Godard	Program Administrator: Bilingual	
52	Nicolas Wiewel	Program Administrator: Brandon	
53	Opeyemi Sobowale	Education Director: KMC & Faculty Lead: Behavioural Medicine	

54	Patti Rach	Program Administrator: Boundary Trails	
55	Prince Sidhu	Chief/Senior Resident – Urban AFG	
56	Ramnik Bath	Chief/Senior Resident – Northern Remote	
57	Rhonda Payne	Program Administrator: Interlake Eastern	
58	Ryan Houston	Site Lead: Norway House	
59	Scott Kish	Education Director: PKLND	
60	Shannon Rankin	Postgraduate Program Coordinator, DFM	
61	Sherwin Gacutan	Education Director: BT	
62	Sophia Lee	Chief/Senior Resident – Urban AWW	
63	Su Hyun Kim	Chief/Senior Resident – Boundary	
64	Susan Snusher	Program Administrator: Northern Remote PGY1	
65	Tanis Everard	Program Administrator: Brandon	
66	Terry McCormack	Faculty Lead: Resident Assessment & Evaluation	
67	Tiffany Nicholson	Education Dietician: Interprofessional Faculty Representative	
68	TBC	Program Administrator: Rural Programs/Undergraduate Clerkship	

CFPC Team University of Manitoba Accreditation Review Exit Meetings

Saturday, March 26, 2022

 Louise Nasmith (Chair) 	 Kathleen Horrey 	 Hemen Shukla
 Kathy Lawrence (FM Lead) 	 Anitha Kammili (RDoC) 	 Jobin Varughese
 Alain Papineau (ES Lead) 	 Lyne Menard 	 Heather Waters
 Mergim Binakaj (RDoC) 	Paul Miron	 Ric Almond (CFPC Staff)
 Fraser Brenneis 	 David Moores 	 Heidi Plant (CFPC Staff)
 Lesley Charles 	 Kendall Noel 	 Maxine Colvey (CFPC Staff)
 Elaine Godwin 	 Volker Rininsland 	

Time	Meeting	
10:00 AM	Line A	
45 mins	CFPC Exit Meeting	
	Dr. Brian Postl (Faculty of Medicine Dean)	
	Dr. Cliff Yaffe (Postgraduate Dean)	
	Dr Kurt Skakum (Assistant Dean, Accreditation PGME)	
	Penny Nanayakkara (PGME Manager)	
	Dr. Jose Francois (FM Chair)	
	Dr. Tamara Buchel (FM Program Director)	
	Dr. Edward Tan (ES Program Director)	
	Wendi Charette (PGME Lead)	
	Kim Le (DFM Education Manager)	
10:45 AM	BREAK	
15 mins		
11:00 AM	Line B	
30 mins	Conjoint Exit Meeting	
	The Deanery, Department Heads, Program Directors, PGME Executive Committee, Learning Site	
	Representatives	
11:30 AM	End of Review	